UTHM Institutional Repository

On quasi discrete topological spaces in information systems

Herawan, Tutut (2012) On quasi discrete topological spaces in information systems. International Journal of Artificial Life Research, 3 (2). pp. 38-52. ISSN 1947-3087 (Unpublished)

Full text not available from this repository.

Abstract

This paper presents an alternative way for constructing a topological space in an information system. Rough set theory for reasoning about data in information systems is used to construct the topology. Using the concept of an indiscernibility relation in rough set theory, it is shown that the topology constructed is a quasi-discrete topology. Furthermore, the dependency of attributes is applied for defining finer topology and further characterizing the roughness property of a set. Meanwhile, the notions of base and sub-base of the topology are applied to find attributes reduction and degree of rough membership, respectively.

Item Type: Article
Uncontrolled Keywords: indiscernibility relation; information system; rough set theory; topological space; topology
Subjects: G Geography. Anthropology. Recreation > G Geography (General)
Depositing User: Normajihan Abd. Rahman
Date Deposited: 13 Aug 2018 03:43
Last Modified: 13 Aug 2018 03:43
URI: http://eprints.uthm.edu.my/id/eprint/3774
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item